# SDR AU971475

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23
- Engine: Cont IO346A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Part number: 169621661
- Condition: Incorrect Mod
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR INCORRECTLY MODIFIED IAW SI 1167. THE STABILISER HAD ONLY TWO INSPECTION PANELS FITTED TO THE UNDERSIDE INSTEAD OF THE FOUR STIPULATED IN SI 1167.
